A 28-year-old male asked:
Could long term nicotine lozenge usage cause tinnitus? (4mg lozenges, 5-8 times per day for about 1.5 years)
1 doctor answer • 5 doctors weighed in
Rheumatology 55 years experience
Maybe but not on lis: It is not on the list the causes of tinnitus, or on the side effect list of nicotine lozenges. But the tinnitus is very common and can be present for many reasons but often we don't find a specific reason. You need to have a full tinnitus evaluation and possibly an MRI of the brain
1.2k viewsReviewed >2 years ago
Last updated Nov 27, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.